Couldn't find what you looking for?

TRY OUR SEARCH!

I've been taking Lo Estrin 24 Fe for 6 months now, and haven't had any problems with it before. I've never been on birth control before.
I've never missed a pill or taken antibiotics in the last 6 months.
Every month, I've gotten my period the week I take the inactive pills, as normal.
I'm in the middle of a pack right now.
My boyfriend and I had sex with a condom last Friday Feb 4th.
The last time we had sex before that was in the beginning of December (he lives far away so we don't see each other much LOL). Also with a condom.

Yesterday I noticed a tiny bit of blood in my undies. I didn't really think much of it, but today there was a LOT of it. Heavy, like the flow of my usual period before I started birth control, but it was brown. I'm really concerned about it now. Why would this happen while I'm on the pill? Can periods randomly change without warning when you the pill? What else could it mean, other than being pregnant, which I don't think I am.

I was feeling fluish a couple days ago and took a few aspirins. Other than that, I don't take any other medications/supplements or anything. Would the aspirins have anything to do with this? I don't know what effect they have on BC.

Loading...

One more thing. I had my annual checkup with my gyno within the last 2 months, and everything I was tested for came back healthy and fine. No abnormalities, infections, STDs, or anything. Just another detail to be considered if anyone has any ideas.
Reply

Loading...